# SDR SWIA200616465

- Difficulty date: March 23, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 3,627 hours, 3,246 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Detector
- Part number: 8004301
- Part serial: A312
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 674 hours, 613 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL CAUTION AFTER ATTEMPTED FLAP RETRACTION ON CLIMB-OUT.  ADJUSTED LT BPSU IAW MM 27-51-10.  REPLACED FLAP SKEW DETECT PANEL IAW MM 27-51-15, OPERATIONAL CHECK GOOD.
